Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RobDude

Several Accutane Questions....

1.) Can I go tanning while on Accutane

2.) Multivitamins/Creatine/Protein shakes.... yes or no?

3.) What happens if you stop taking it early because of the side-effects

4.) What happens at the end of the 4-5 months? Your skin stays clear forever? Do the side effects last forever too then?

Share this post


Link to post
Share on other sites

1) NO

2) Nothing with Vit. A

3)it depends how early, but the acne could come back.

4)your skin may stay clear forever. the side effects almost always go away after your course, but there are some rare cases where side effects persisted.

accutane is safe if taken under proper supervision, and if you don't get pregnant if you're a female (i'm assuming you are not)

Share this post


Link to post
Share on other sites

Jordan-

I just have to say, I notice that you always reply to everybody and are always very helpful and honest, without being an asshole, and that's very refreshing.

:wub:

Share this post


Link to post
Share on other sites

Jordan-

I just have to say, I notice that you always reply to everybody and are always very helpful and honest, without being an asshole, and that's very refreshing.

:wub:

aww, thank you :wub:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×